# SDR DALA2019060653417

- Difficulty date: June 4, 2019
- Submitted: June 6, 2019
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29712
- Aircraft time: 76,235 hours, 13,805 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1 LEFT EXTERIOR EMERGENCY LIGHT INOPERATIVE. REPLACED DOOR L1 EXTERIOR EMERGENCY LIGHT FILAMENT. SYSTEM OPERTION IS NORMAL.
